Skip to content

Claritin Children's, 24 Hour Allergy Tablets, Grape, 20 ea

Original price $18.53 - Original price $18.53
Original price
$18.53
$18.53 - $18.53
Current price $18.53
Active Ingredients: Loratadine (5 mg) (Antihistamine)

Inactive Ingredients: Aspartame, Citric Acid Anhydrous, Collodial Silicon Dioxide, D&C Red 27 Aluminum Lake, FD&C Blue 1 (CI 42090) (Aluminum lake), Flavor, Mangesium Stearate, Mannitol, Microcrystalline Cellulose, Sodium Starch Glycolate, Stearic Acid

Non-Drowsy

New Larger Size! 24 Hour Relief of:

  • Sneezing
  • Runny Nose
  • Itchy, Watery Eyes
  • Itchy Throat or Nose

Grape Flavored Chewables

Indications:

Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:

  • Runny nose
  • Sneezing
  • Itchy, watery eyes
  • Itching of the nose or throat